Halo-shaped bifurcation curves in ecological systems. Goddard II, J. & Shivaji, R Electron. J. Differential Equations, 2014(88):1-27, 2014.
bibtex   
@article{Goddard2014gM8,
   author = {Goddard II, Jerome and Shivaji, R},
   title = {Halo-shaped bifurcation curves in ecological systems},
   journal = {Electron. J. Differential Equations},
   volume = {2014},
   number = {88},
   pages = {1-27},
   keywords = {nonlinear bounary conditions
negative density dependent dispersal},
   year = {2014},
   type = {Journal Article}
}

Downloads: 0